# SDR DALA2020112903893

- Difficulty date: November 28, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 78,888 hours, 15,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EXTERIOR EMERGENCY EXIT LIGHT AT L2 DOOR INOPERATIVE.  CORRECTIVE ACTION: REPLACED F4 FUSE.  SYSTEM OPERATION IS NORMAL.
